# SDR VNAA20250116056

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER ANGLE ON VENT FLAP COVER FOUND CRACKED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED CRACKED INNER ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW INNER ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE INNER ANGLE P#601R318072-1 IAW CRJ 700 SRM 51-42-06-001-001-A01
